# SDR WX0A2015072072739

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMER LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  RELAMPED EMER LIGHTS IN TAIL COMPARTMENT & REPLACED BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
